RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 160, Number 4, Pages 758–761 (Mi dan30686)  

MATHEMATICS

A modification of the concept of modulus of smoothness and its application to the estimation of Fourier coefficients

V. V. Zhuk

Leningrad State University

Full text: PDF file (336 kB)

Bibliographic databases:

Document Type: Article
Presented: S. N. Bernshtein
Received: 12.06.1964

Citation: V. V. Zhuk, “A modification of the concept of modulus of smoothness and its application to the estimation of Fourier coefficients”, Dokl. Akad. Nauk SSSR, 160:4 (1965), 758–761

Citation in format AMSBIB
\Bibitem{Zhu65}
\by V.~V.~Zhuk
\paper A modification of the concept of modulus of smoothness and its application to the estimation of Fourier coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 160
\issue 4
\pages 758--761
\mathnet{http://mi.mathnet.ru/dan30686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0173902}
\zmath{https://zbmath.org/?q=an:0154.06003}


Linking options:
  • http://mi.mathnet.ru/eng/dan30686
  • http://mi.mathnet.ru/eng/dan/v160/i4/p758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019